Positive Implicative Makgeolli Ideals of BCK-algebras

Authors

  • Seok-Zun Song Department of Mathematics, Jeju National University, Jeju 690-756, Korea.
  • Mehmet Ali Ozturk Adıyaman University
  • Young Bae Jun Gyeongsang National University

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i4.4522

Keywords:

BCK-soft universe, makgeolli structure, makgeolli ideal, positive implicative makgeolli ideal

Abstract

The concept of a positive implicative makgeolli ideal in BCK-algebras is introduced, and its properties are investigated. The relationship between a makgeolli ideal and a positive implicative makgeolli ideal is established. The conditions under which a makgeolli ideal can be a positive implicative makgeolli ideal are explored. Characterizations of a positive implicative makgeolli ideal are discussed, and the extension property for a positive implicative makgeolli ideal is established.

Author Biographies

Mehmet Ali Ozturk, Adıyaman University

Young Bae Jun, Gyeongsang National University

Downloads

How to Cite

Song, S.-Z., Ozturk, M. . . A., & Jun, Y. B. (2022). Positive Implicative Makgeolli Ideals of BCK-algebras. European Journal of Pure and Applied Mathematics, 15(4), 1498–1511. https://doi.org/10.29020/nybg.ejpam.v15i4.4522